Log In Sign Up

Side effects?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 7th, 2009, 06:40 PM
Veteran
Join Date: Jan 2009
Location: Florida
Posts: 286
Send a message via Yahoo to heatherslittlesis
Hello Ladies,

I hope this does not come across the wrong way, but I wanted to know if there were any sid effects from the medicince that you take for IVF? I don't exactly have the perfect complection already so I am wondering if any of you ladies have experiaced any change with your complection while on the meds?
Reply With Quote
  #2  
February 7th, 2009, 08:58 PM
richmond_girl's Avatar Mega Super Mommy
Join Date: Oct 2008
Location: Virginia
Posts: 4,792
Send a message via AIM to richmond_girl
I haven't had any complexion issues.

Now - bloating, random itching, cravings, nausea, gas and abdominal pains - that I have plenty.

__________________






Reply With Quote
  #3  
February 7th, 2009, 09:02 PM
Super Mommy
Join Date: Nov 2008
Location: California
Posts: 671
Send a message via AIM to ccwantsbfp
I seen a major difference with my skin...a lot of white heads and dry skin.
__________________
The Person Who Said It Can't Be Done Should Not Interrupt The Woman Doing It-Chinese Proverb
Reply With Quote
  #4  
February 8th, 2009, 08:42 AM
stefler's Avatar Super Mommy
Join Date: Feb 2009
Location: Whitby, Ontario (Canada)
Posts: 546
This is my first cycle on Bravelle (150IU), and I noticed a increase in acne . After the trigger shot I developed some pretty crazy bloating!!!! I'm 7dpIUI so beta is next week!!
Best of luck on your upcoming cycle


__________________
Me(Steph): 30, Endo DH(Scott): 39, perfect swimmers
DD (Lauren): August 2002
TRYING FOR #2 SINCE JULY 2006
Referred to RE July 2008:
1st cycle: natural - cancelled due to drop in E2
2nd cycle: 100mg Clomid day 3-7, Ovidrel & TI -
3rd cycle: 100mg Clomid day 3-7, Ovidrel, IUI -
4th cycle: natural (clinic closed over holidays) -
5th cycle: 150 IU Bravelle day 3-10, Ovidrel, IUI -
6th cycle: no meds - Lap. March 3/09 - endo removed from left ureter, dye test - tubes all clear!
7th cycle: 100mg Clomid day 3-7, Ovidrel, TI -
8th cycle: 150IU Bravelle day 3-10, Ovidrel, IUI - OHSS,
9th cycle: natural/MA Break -
10th cycle: last cycle w/MA - 125IU Puregon Day 3-5, 100IU Day 6-11, Trigger, IUI + TI -
finished with M/A, NTNP from now on....

Reply With Quote
  #5  
February 8th, 2009, 12:26 PM
lunarmagic's Avatar Platinum Supermommy
Join Date: Sep 2006
Location: MA
Posts: 4,037
I don't have very many side-effects at all of any fertility medications - mood or physical. It was pregnancy that really changed up my complexion (it got better!) and post-partum that killed it.
__________________



2 IVF babies and 1 surprise!
~*~ My Blog ~*~
Reply With Quote
  #6  
February 13th, 2009, 09:47 AM
Veteran
Join Date: Jan 2009
Location: Florida
Posts: 286
Send a message via Yahoo to heatherslittlesis
Thanks ladies
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 06:27 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0